| Catalog Number |
6400037000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device runs indefinitely during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.